RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gabovich, E Ya

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 5

Number of views:
This page:190
Abstract pages:1326
Full texts:590
References:51

http://www.mathnet.ru/eng/person22953
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/70305

Publications in Math-Net.Ru
1976
1. E. Ya. Gabovich, “Fully ordered semigroups and their applications”, Uspekhi Mat. Nauk, 31:1(187) (1976),  137–201  mathnet  mathscinet  zmath; Russian Math. Surveys, 31:1 (1976), 147–216
1971
2. E. Ya. Gabovich, “On $o$-epimorphic images of ordered free semigroups of certain nilpotent semigroups”, Sibirsk. Mat. Zh., 12:1 (1971),  221  mathnet  zmath; Siberian Math. J., 12:1 (1971), 161
1970
3. E. Ya. Gabovich, O. A. Ivanova, G. I. Rubanovich, “Ordered semigroups that are not $o$-epimorphic images of ordered free semigroups”, Sibirsk. Mat. Zh., 11:2 (1970),  468–470  mathnet  mathscinet  zmath; Siberian Math. J., 11:2 (1970), 357–359
1969
4. E. Ya. Gabovich, “Three theorems on linear ordered periodic semigroups”, Mat. Zametki, 6:2 (1969),  187–196  mathnet  mathscinet  zmath; Math. Notes, 6:2 (1969), 570–574
1968
5. E. Ya. Gabovich, “Ordered periodic semigroups”, Uspekhi Mat. Nauk, 23:1(139) (1968),  225–226  mathnet  mathscinet  zmath

1970
6. E. Ya. Gabovich, “Symposium “Machinery of Local Interactions””, Uspekhi Mat. Nauk, 25:4(154) (1970),  229–230  mathnet
1965
7. E. Ya. Gabovich, “Estonian popular journal on mathematics”, Uspekhi Mat. Nauk, 20:3(123) (1965),  259–261  mathnet
1964
8. E. Ya. Gabovich, “Algebraic Summer School at Kiaariku”, Uspekhi Mat. Nauk, 19:1(115) (1964),  232–234  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021